Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes heavy bleeding with clots and heartburn while on depo shot?

Had a breast reduction in October and had the depo shot 2 weeks prior to surgery. I had been spotting for 3 months. now in the 4th month I have been experiencing heavy bleeding with clots. I am extremely tired and have head aches. heartburn is crazy and almost non stop. I have been taking iron and b12 pills but nothing seems to help. i drink tea a few times a week but not everyday.
Mon, 18 Apr 2016
Report Abuse
General & Family Physician 's  Response
Hi,
Thanks for posting in HCM.
I have read your description and understand your concern.
It appears that the symptoms you are experiencing are side effects caused due to depo shot.
Generally, the symptoms like menstrual disturbances are known to happen in first few months and would gradually subside to normal. The other symptoms could only be managed symptomatically.
Kindly wait for a month for these symptoms to normalize. In case it doesn't and continues to bother you, you need to consult your doctor for evaluation and change in the medication which would suit you.
Hope the information provided would be helpful.
All the best.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, last Friday night I woke up with heartburn which is very odd for me. I never get heartburn. I didn t eat anything abnormal or spicy either. I...